MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; BED, MANUAL

BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; BED, MANUAL
Model Number 1222P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2022
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare was notified on an incident involving a bed rail by a provider who reported that the end user collapsed against the bed pushing the mattress to create a space between the mattress and bed rail and trapped the end user.The nurse was able to free the end user's head and confirm that the end user was still breathing.Ems arrived to transport the end user to the hospital, but the end user expired on the way to the ambulance.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
(b)(6) healthcare incorrectly reported section b4 as 06/21/2024 on mdr 2438477-2024-00032.The correct date for section b4 is 06/24/2024.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
BED, MANUAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key19601809
Report Number2438477-2024-00032
Device Sequence Number8121256
Product Code FNJ
UDI-Device Identifier00822383543451
UDI-Public00822383543451
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
Report Date (Section F) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1222P
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/11/2024
Event Location Home
Date Report to Manufacturer06/24/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date06/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Date Report Sent to FDA06/24/2024